A copy of this work was available on the public web and has been preserved in the Wayback Machine. The capture dates from 2020; you can also visit the original URL.
The file type is
Rabbit syndrome in a neuroleptic naive patient with associated basal ganglia perfusion alterations treated with madopar fade‒out of perioral tremor after administration of L‒DOPA: role of thalamus in pathophysiology of post‒stroke rabbit syndrome
MOJ Drug Design Development & Therapy
Rabbit syndrome is an extrapyramidal side effect that has been linked with chronic antipsychotic therapy. We report herein a rare case of rabbit syndrome that occurred withoutin administration of a neuroleptics naive patient. A 90-year old female exhibited a perioral tremor movement disorder resembling rabbit syndrome, although she the patient revealed no previous psychiatric history and had never taken antipsychotic medication. Single photon emission computed tomography (SPECT) revealeddoi:10.15406/mojddt.2017.02.00061 fatcat:gasypak2cbampfqnx7bbg4pczi